# SDR CA970521006

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YR2
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 16432A617
- Condition: Damaged
- Location: Mlg
- Component: Cleveland, 11915
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DISC 16432A617 FOUND WITH THREE BOLTS LOOSE AND BOLT HOLES ELONGATED IN DISC.  TWO BOLTS FOUND WITH CRACKS.  WHEN PRIED, A PIECE 1 INCH BY 2.5 INCHES OF THE LATERAL WALL OF DISC CAME OFF.  WAS NOT EVIDENT LAST 59 HR INSP.  REPLACED.  MAY BE SOME CONFUSION WITH KITS 119-15 AND 119150.
